# SDR ASAA2021051534843

- Difficulty date: May 15, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 17,938 hours, 5,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: H504C
- Part serial: 160153
- Condition: Failed
- Location: Aileron Sys
- Part time: 18,062 hours, 5,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A WILL NOT REMAIN ENGAGED. GROUNDED - YES. REMOVED AND REPLACED AILERON POSITION SENSOR IAW B737-900 AMM 22-11-29-000-801 AND AMM 22-11-29-400-801 AND ADJUSTED IAW AMM 22-11-29-820-800, OPS CHECK GOOD. THE LMM TESTS AND LLM STATUS OF AIRCRAFT AND THE ROTABLE PART CHANGE FOR THE NEW AILERON POSITION SENSOR WILL BE DOCUMENTED ON LOG PAGE 60192502. CLEARS MELS 22-1F, 22-4B, AND 22-99, CONTROL NUMBER 15062448 REMOVED, SEAMC DAN NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
